# SDR CALA2013051000286

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 47,436 hours, 15,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-817
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL HAS CORROSION FROM BS 727 TO 817.  REPLACED TRANSITION PANEL IAW SRM 53-00-53, REPAIR 5, FIG 202.
